# SDR GTIA2018020602408

- Difficulty date: February 6, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 44,733 hours, 21,043 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE DIRTY SOCKS SMELL REPORTED ON ROW 8. COM SUPPLEMENTAL PROCEDURE  SMELL WENT AWAY NO SMELL FELT IN THE COCKPIT. PERFORMED GVI OF A/C ENGINE 1 AND 2 AND PACKS INLETS 1 AND 2 NO CONTAMINATION NOTED OR OIL LEAKS IAW TSM 05-50-00. PERFORMED ENGINE RUN TO ISOLATE ODOR. ENGINE 1 AND 2 BLEED WITH PACK 1 NO ODOR NOTED PER FLIGHT CREW REPORT PACK 2 WILL BE PLACED ON DEFERRAL SEE ITEM 2.
